On the closedness of singular loci
Publications Mathématiques de l'IHÉS, Volume 2  (1959), p. 5-12
@article{PMIHES_1959__2__5_0,
     author = {Nagata, Masayoshi},
     title = {On the closedness of singular loci},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {2},
     year = {1959},
     pages = {5-12},
     zbl = {0203.34803},
     mrnumber = {106908},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1959__2__5_0}
}
Nagata, Masayoshi. On the closedness of singular loci. Publications Mathématiques de l'IHÉS, Volume 2 (1959) , pp. 5-12. http://www.numdam.org/item/PMIHES_1959__2__5_0/

[1] I. S. Cohen, On the structure and ideal theory of complete local rings, Trans. Amer. Math. Soc., vol. 59 (1946), pp. 54-106. | MR 7,509h | Zbl 0060.07001

[2] M. Nagata, Note on integral closures of Noetherian integrity domains, Memoirs Kyoto Univ., ser. A, vol. 28, No. 2 (1954), pp. 121-124. | MR 16,107g | Zbl 0058.26603

[3] M. Nagata Some remarks on local rings, Nagoya Math. J., vol. 6 (1953), pp. 53-58. | MR 15,391b | Zbl 0053.01802

[4] M. Nagata The theory of multiplicity in general local rigns, Proc. International Symposium, Tokyo-Nikko 1955 (1956), pp. 191-226. | Zbl 0075.02301

[5] M. Nagata A general theory of algebraic geometry over Dedekind domains ; I, Amer. J. Math., vol. 78 (1956), pp. 78-116 ; II, Ibid., vol. 80 (1958), pp. 382-420 ; III, forthcoming. | MR 18,600e | Zbl 0089.26403

[6] M. Nagata A Jacobian criterion of simple points, III. J. Math., vol. 1 (1957), pp. 427-432. | MR 19,767b | Zbl 0089.26101

[7] J.-P. Serre, Sur la dimension homologique des anneaux et des modules noethàriens, Proc. International Symposium, Tokyo-Nikko 1955 (1956), pp. 175-189. | Zbl 0073.26004

[8] O. Zariski, Analytical irreducibility of normal varieties, Ann. of Math., vol. 49 (1948), pp. 352-361. | MR 9,460g | Zbl 0037.22701